# SDR P5CA0701517

- Difficulty date: March 23, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 23,454 hours, 3,960 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE STATUS MESSAGES: "STAB AUTO TRIM," "RUDDER RATIO," "NO LAND 3," AND "FLAP CONTROL R."  PERFORMED OPERATIONAL CHECKS ASSOCIATED WITH SPECIFIC MESSAGES AND RERACKED FLAP CONTROL UNIT PER MM 27-50-00.
